# SDR DALA2018011000172

- Difficulty date: January 9, 2018
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH/LH FUEL ACCESS PLATES NBR 1409C AND 1303C AT RH AND LH WING. (AD). LEVEL CORROSION 2: ACCESS PLATES NBR 1303C AND 1409C BLEND OUT REPAIR IS NOT PERMITTED ON THE UPPER WING ACCESS DOOR (P/N 3912757) DUE
TO THE REDUCED AREA OF THE CONDUCTIVE INTERFACE. FUEL ACCESS PLATE FUEL 1303C AND 1409C WERE REPLACED PER DC-9/MD-80 SRM 51-22-2A CONDITION III. (LP0375572)
